# SDR A6WA2019020546361

- Difficulty date: January 29, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 33,596 hours, 35,470 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 DEGREES ON APROACH PERFORMED FLAPS RESET PROSEDURE    IAW AWAC SUP 98-018G FLAPS RESET PLACARDED AND PLACED ON MEL
